MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THYROID PACK

Medline Industries, LP MEDLINE; THYROID PACK
Catalog Number DYNDA3110
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "lint found on towel".
 
Additional Manufacturer Narrative
The account reported finding lint on towel.A sample was received for investigation, and visual inspection of the 4 or towels inside of the kit found no lint or particulate on either of the 4 towels; finished good production records and finished good pack build were reviewed with no issues identified that might have had an impact on or likely contributed to the reported issue.Per the investigation of the sample received, the reported issue was unable to be confirmed, and the root cause was unable to be confirmed.There has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THYROID PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50772387
Report Number1417592-2026-40402
Device Sequence Number18747540
Product Code OGR
UDI-Device Identifier40195327630608
UDI-Public40195327630608
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDA3110
Device Lot Number24DBN498
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/12/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown